You are not currently logged in.
Access JSTOR through your library or other institution:
A Recursion-theoretic View of Axiomatizable Theories
Marian Boykan Pour-El
Vol. 24, No. 4 (1970), pp. 267-276
Published by: Wiley
Stable URL: http://www.jstor.org/stable/42970364
Page Count: 10
You can always find the topics here!Topics: Mathematical problems, Recursive functions, Isomorphism, Recursively enumerable sets, Rules of inference, Mathematical logic, Creative sets, Degree of unsolvability, First order theories, Formalization
Were these topics helpful?See somethings inaccurate? Let us know!